# SDR DL72S961988

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND MID-FRONT EMERGENCY TRACK LIGHTS AND  ALL FOUR OVERWING EMERGENCY EXIT IDENT LIGHTS INOPERATIVE.  FOUND WIRE SHORTED AT SIDEWALL WHERE TRACK LIGHT WIRES PASS THROUGH.  REPAIRED SAME.  LIGHTS NOW TEST OK.
